# SDR AALA20072556

- Difficulty date: December 30, 2007
- Submitted: January 15, 2008
- Operation: Air carrier
- Aircraft: N19059
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 469
- Aircraft time: 51,466 hours
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Computer
- Condition: Inoperative
- Location: Slat/Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SDQ INFLIGHT T423/30DEC - LEADING EDGE SLAT WOULD NOT EXTEND DURING APPROACH.  LANDED SDQ WITHOUT INCIDENT.  REPLACED NUMBER ONE SLAT FLAP CONTROL COMPUTER.  SYSTEM GROUND CHECKED NORMAL OPERATION.
